Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 8, Issue 5

Issues

An identification problem related to a parabolic integrodifferential equation with non commuting spatial operators

F. Colombo / A. Lorenzi
Published Online: 2013-09-07 | DOI: https://doi.org/10.1515/jiip.2000.8.5.505

Abstract

- In this paper we prove a (local in time) existence and uniqueness theorem for the identification of a memory kernel h entering a parabolic integrodifferential equation with non commuting operators, related to a convex cylindrical domain, when the coefficient h is assumed to depend on time and one space variable.

About the article

Published Online: 2013-09-07

Published in Print: 2000-10-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 8, Issue 5, Pages 505–540, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2000.8.5.505.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Fabrizio Colombo
Journal of Mathematical Analysis and Applications, 2005, Volume 311, Number 1, Page 40
[2]
Alberto Favaron and Angelo Favini
Journal of Evolution Equations, 2010, Volume 10, Number 2, Page 377

Comments (0)

Please log in or register to comment.
Log in